# SDR 99FDEA00492

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR EXTENDED, BOTH GROUND AND RED IND LIGHTS WERE PRESENT ON FRONT IND.  REMOVED AND REPLACED LANDING GEAR ASSY UNIT AND CLEANED ELECTRICAL CONNECTORS ON THE RACK WITH CONTACT CLEANER MM 32-01-122, TEST OK ON GROUND.
